# SDR AU970685

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Broken
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE REAR ENGINE MOUNT RUBBER BROKEN.
